# SDR COMA0060187

- Difficulty date: February 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Warning System
- Condition: Activated
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

RIGHT HAND ENGINE FAN VIB WARNING.  COULD NOT DUPLICATE.  GROUND CHECKS WERE SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
